# SDR REXA2017021200193

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 22,858 hours, 14,964 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Button
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV SMOKE DETECTOR INOP. FOUND BUTTON INSIDE LOOSE RESECURED & OPC GOOD PER AMM 26-16-10.
